Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Blood discharge during pregnancy low. Is it due to pills?

Hi for the past two months the ammount of blood discharged during my period has gotten very low to the point of spotting for only two days and the blood color is brown I am only 22 years old. I am not on the pill and aren t pregnant . The cycle is regular its just the color and ammount of blood during my period I m worried about a year ago my period lasted for 7 to 8 days
Asked On : Thu, 17 May 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The decrease in the amount of bleeding that you are experiencing is likely to be due to the pills that you are taking regularly. These are commonly associated with a reduced bleeding which comes to normal after stopping them.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor